Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Weak uniform distribution for divisor functions. I

Author: Francis J. Rayner
Journal: Math. Comp. 50 (1988), 335-342
MSC: Primary 11N69; Secondary 11N37
MathSciNet review: 917839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Narkiewicz (reference [3, pp. 204-205]) has proposed an algorithm for determining the moduli with respect to which a given arithmetic function (of suitable type) has weak uniform distribution. The class of functions to which this algorithm applies includes the divisor functions $ {\sigma _i}$. The present paper gives an improvement to the algorithm for odd values of i, which makes computation feasible for values of i up to 200. The results of calculations for odd values of i in the range $ 1 \leq i \leq 199$ are reported.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N69, 11N37

Retrieve articles in all journals with MSC: 11N69, 11N37

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society